# SDR SWIA202307200019

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 45,864 hours, 29,995 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L BLEED AIR DUCT WARNING MESSAGE FOLLOWED BY THE L BLEED AIR DUCT CAUTION.  COMPLIED WITH QRH, INDICATIONS WERE EXTINGUISHED. (FLT 4951 FILED CLOSED)INTERROGATED MDC AND FOUND AILC BLEED LOCATION DETECTING MT139 MT140, PERFORMED LEAK CHECK INSP MT139 &MT140 CROSSED AND LOOPS ARE TOUCHING FROM 2 PLACES. RE-ROUTED LOOPS AS REQUIRED IN REF TO AMM 36-21-01. ALSO FOUND LH TEMP VALVE PIPE ASSY LEAKING FROM WHERE ITS CONNECTED TO THE HEAT EXCHANGER AND BLOWING DIRECTLY AT LOOPS MT139 & MT 140. REMOVED AND REPLACED TEMP CONTROL VLAVE PIPE ASSY SEAL AND CLAMP (AFT SIDE) IN REF TO AMM 21-51-20 NO LEAKS NOTED. ALSO FOUND HEAT BOOT OFF THE VALVE- RE-SECURED LH TEMP CONTROL VALVE HEAT BOOT ON LH TEMP CONTROL VALVE IN REF TO AMM 21-51-20. OPS CHECK GOOD. NO LEAKS NOTED. PERFORMED MULTIPLE APU AND ENG'S RUNS WITH THE SAME CONFIGURATION AS THE DISCREPANCY ABOVE AND IT'S ASSOCIATED SYS COULD NOT DUPLICATE THE FAULT. ALSO DUCT MON FAULT CLEARED. AILC BLEED EVENT LOCATION PASS ON ALL LOOPS. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OKAY FOR SERVICE.
